# SDR DALA2017122208932

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 85,471 hours, 11,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THE TEE FITTING AROUND ONE HOLE FOR THE THREE FASTERENS CONNECTING THE TEE FITTING TO THE FAILSAFE STRAP.  REPLACED THE TEE FITTING.
